# SDR CA140703011

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILED, PERFORMED AN AIR TURNBACK.  REMOVED AND REPLACED THE RT BPSU.
